Karger Publishers
Browse
Supplementary material-CARE_checklist.jpg (604.2 kB)

Supplementary Material for: Capsular Block Syndrome After an Intravitreal Injection of Ranibizumab: A Case Report

Download (604.2 kB)
dataset
posted on 2024-02-09, 08:47 authored by Kim J.S.
Introduction: We present a case of capsular block syndrome that occurred after intravitreal injection of ranibizumab in a patient with age-related macular degeneration, which has not been reported in the literature. Case Presentation: A 78-year-old male presented with decreased visual acuity in the right eye. Slit-lamp examination findings were unremarkable; however, AMD was diagnosed based on fundus examination, fluorescein angiography, and optical coherence tomography (OCT). Subsequently, the patient was administered an intravitreal injection of ranibizumab. A slit-lamp examination revealed residual cortical material, numerous inflammatory cells, and posterior capsular distension one week after the injection. OCT showed an adhesion of the intraocular lens to the continuous curvilinear capsulorhexis site. The patient's vision improved following Nd:YAG laser posterior capsulotomy. Conclusion: Meticulous cortical removal is crucial during phacoemulsification to prevent capsular block syndrome. In patients with a history of cataract surgery, verifying the absence of residual cortical material before administering an intravitreal injection of ranibizumab is important.

History

Usage metrics

    Case Reports in Ophthalmology

    Categories

    Keywords

    Licence

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC